zbMATH — the first resource for mathematics

Absolute continuity, singularity, and supports of Gauss semigroups on a Lie group. (English) Zbl 0477.60008

60B15 Probability measures on groups or semigroups, Fourier transforms, factorization
43A05 Measures on groups and semigroups, etc.
Full Text: DOI EuDML
[1] Berg, Ch.: Potential theory on the infinite dimensional torus. Invent. Math.32, 49-100 (1976). · Zbl 0371.31007
[2] Bonami, A., Karoni, N., Roynette, B., Reinhard, H.: Processus de diffusion associé à un opérateur elliptique dégénéré. Ann. Inst. H. Poincaré, Sect.B7, 31-80 (1971).
[3] Bony, M.: Principe du maximum, inégalité de Harnack et unicité du problème de Cauchy pour les opérateurs elliptiques dégénérés. Ann. Inst. Fourier19, 277-304 (1969). · Zbl 0176.09703
[4] Hazod, W.: Stetige Faltungshalbgruppen von Wahrscheinlichkeitsmaßen und erzeugende Distributionen. Lect. Notes Math., Vol. 595. Berlin-Heidelberg-New York: Springer. 1977. · Zbl 0373.60010
[5] Heyer, H.: Probability Measures on Locally Compact Groups. Berlin-Heidelberg-New York Springer. 1977. · Zbl 0376.60002
[6] Hochschild, G.: The Structure of Lie Groups. San Francisco: Holden-Day. 1965. · Zbl 0131.02702
[7] Hörmander, L.: Linear Partial Differential Equations. Berlin-Göttingen-Heidelberg: Springer. 1963. · Zbl 0108.09301
[8] Hörmander, L.: Hypoelliptic second order differential equations. Acta Math.119, 147-171 (1967). · Zbl 0156.10701
[9] Hulanicki, A.: Commutative subalgebra ofL 1(G) associated with a subelliptic operator on a Lie groupG. Bull. Amer. Math. Soc.81, 121-124 (1975). · Zbl 0311.22010
[10] Ichihara, K., Kunita, H.: A classification of the second order degenerate elliptic operators and its probabilistic characterization. Z. Wahrscheinlichkeitsth. verw. Geb.30, 235-254 (1974) and39, 81-84 (1977). · Zbl 0326.60097
[11] Janssen, A.: Zulässige Translationen von Faltungshalbgruppen. Dissertation. Dortmund, 1979. · Zbl 0448.28010
[12] Siebert, E.: Absolut-Stetigkeit und Träger von Gauß-Verteilungen auf lokalkompakten Gruppen. Math. Ann.210, 129-147 (1974). · Zbl 0282.43002
[13] Siebert, E.: Einige Bemerkungen zu den Gauß-Verteilungen auf lokalkompakten abelschen Gruppen. Manuscr. Math.14, 41-55 (1974). · Zbl 0293.60013
[14] Siebert, E.: Supports of holomorphic convolution semigroups and densities of symmetric convolution semigroups on a locally compact group. Arch. Math.36, 423-433 (1981). · Zbl 0443.60009
[15] Wehn, D. F.: Some remarks on Gaussian distributions on a Lie group. Z. Wahrscheinlichkeitsth. verw. Geb.30, 255-263 (1974). · Zbl 0295.60008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.